I just got meds for a uti about 3 days

Patient

Q: I just got meds for a uti about 3 days ago. you take two pills a day for about a week and im about to go on my fourth day. one medication was for the pain on the first day and it changes the color of things and it often resembles blood, but that should be out of my system by now and i actually think im bleeding. but its not time for my period and its not like a period. What does it mean when uti meds cause bleeding?

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
Usually, medicines used for urinary tract infections may not lead to bleeding but urinary tract infection itself by damaging the lining mucosa can lead to bleeding.

So, to come to one conclusion, please consult your doctor and get examined. This will help in ruling out bleeding from vagina.
Then you can go for urine microscopy and ultrasound, these will help in finding out the possibility of bleeding from urinary tract and treatment can be planned accordingly.

Take care

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews